# SDR ASAA2024032048788

- Difficulty date: March 20, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550426
- Condition: Corroded
- Location: Bs 328 Rbl25-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA STA 328 FLOOR BEAM HAS CORROSION RBL 25 TO RBL 35. GROUNDED - YES. REMOVED DAMAGE WITH SURFACE BLEND FOUND TO BE OUT OF LIMITS REPAIRED FLOOR BEAM FROM STA 328 RBL 25 TO RBL 35 IAW B737-900 SRM 53-10-51-2R-11W= 1 O= .125 R= .087 L= 1 D= .038.
